# SDR CALA2023021000402

- Difficulty date: February 9, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N64809
- Make and model: Boeing 737-900ER
- Aircraft serial: 42821
- Aircraft time: 29,734 hours, 10,650 cycles
- System (JASC): 5700 · Wing Structure
- Part: Angle
- Part number: 111A2501
- Condition: Cracked
- Location: Sta 663.75
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUS.CENTER WING BOX CTR BULKHEAD VAPOR BARRIER UPPER CHORD  ATTACHED ANGLE CRACKED @ APPROX. RBL6 , STA 663.75 REF. AAR N/R:9515625 REPAIRED WING CENTER BULKHEAD VAPOR BARRIER UPPER CHORD ATTACHED ANGLE RBL 6, STA 663.75 PER REF.B737 SRM 57-10-10- 2R-5,REPAIR 5,FIG.202,DETAIL "D".REF. AAR N/R:9515625 WORK ACCOMPLISHED BY:V924471.INSPECTED BY Q.C:V891470
